# SDR WWMA9600049

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 966
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Pitch Contl
- Part number: 89548120
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

AFTER TAKEOFF THROUGH 6,000 FEET, THE POWER ROLLED BACK TO 96 PERCENT RPM, IT THEN DECREASED TO 95 PERCENT, EGT WAS AT 640 DEGREES AND AT TIMES 650 DEGREES.  SPEED LEVER WAS AT HIGH AND THE CREW WAS ABLE TO CONTROL EGT BY PULLING BACK.  POWER HAD NO EFFECT ON POWER SETTING, IT STAYED AT 60 PERCENT.  OIL TEMPERATURES WERE CONSTANT AND THE CREW DID NOT NOTE THE FUEL FLOW.  THE LEFT ENGINE WAS SHUT DOWN AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE PROP PITCH CONTROL AND PROPELLER.
